EconPapers    
Economics at your fingertips  
 

Distributions of Quadratic Functionals of the Fractional Brownian Motion Based on a Martingale Approximation

Katsuto Tanaka and 勝人 田中

No 2011-06, Discussion Papers from Graduate School of Economics, Hitotsubashi University

Pages: 34 pages
Date: 2011-06
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://hermes-ir.lib.hit-u.ac.jp/hermes/ir/re/19243/070econDP11-06.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hit:econdp:2011-06

Access Statistics for this paper

More papers in Discussion Papers from Graduate School of Economics, Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Digital Resources Section, Hitotsubashi University Library ().

 
Page updated 2025-03-19
Handle: RePEc:hit:econdp:2011-06